Rachel (leaveittoweaver) wrote in vaginapagina,
Rachel
leaveittoweaver
vaginapagina

Brown Discharge

Hello there fellow possessors of vaginas!

I'm new to the community. My name is Rachel, and I'm 18 years old, turning 19 in November. I have a question for you all. I had a yeast infection and took Diflucan(generic, fluconazole actually), yesterday. Today I'm having brown discharge. My period ended last Friday however. Is there any relation? I know the last time I had a yeast infection and took Diflucan, it increased the discharge of the yeast for a day and then it went away but this time I have the dark brown discharge. Any idea what's up with that and how long it will last?

I'm also on Loestrin FE birth control. I started that back in May however and have been taking it regularly.

Thanks!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments